# SDR AWXA200401114

- Difficulty date: October 9, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 11,366 hours, 4,253 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200PPA1202
- Part serial: 2207
- Condition: Malfunctioned
- Location: Fwd Lav Zone 221
- Part time: 11,177 hours, 4,145 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LAS TO JFK RECEIVED SMOKE DETECTOR CONTROL UNIT MESSAGE, DIVERTED TO PHX FOR REPAIR.  MAINTENANCE TROUBLESHOT IAW TSM 26-17-00-810-803, REMOVED AND REPLACED LAVATORY A SMOKE DETECTOR (1WQ) IAW 26-17-15, OPERATIONAL CHECK WAS GOOD.  VENDORS FUNCTIONAL TEST OF SMOKE DETECTOR S/N 2207 WAS NO FAULT FOUND, ALL FUNCTIONS TESTED WITHIN MANUFACTURERS SPECIFICATIONS.  AS PRECAUTION THE UNIT CELL WAS CLEANED.
